Pacific Journal of Mathematics

Divergence of complex rational approximations.

D. S. Lubinsky

Article information

Source
Pacific J. Math., Volume 108, Number 1 (1983), 141-153.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720478

Mathematical Reviews number (MathSciNet)
MR709706

Zentralblatt MATH identifier
0521.30036

Subjects
Primary: 41A21: Padé approximation
Secondary: 30E10: Approximation in the complex domain

Citation

Lubinsky, D. S. Divergence of complex rational approximations. Pacific J. Math. 108 (1983), no. 1, 141--153. https://projecteuclid.org/euclid.pjm/1102720478


Export citation

References

  • [I] I. N. Achieser, Theory ofApproximation, Ungar, NewYork, 1956.
  • [2] G. A. Baker, Jr., Essentials of Pade Approximants, Academic Press, NewYork, 1975.
  • [3] D. S. Lubinsky, Diagonal Pade approximants and capacity, J. Math. Anal. Appl., 78 (1980), 58-67.
  • [4] D. S. Lubinsky, On non-diagonal Pade approximants, J. Math. Anal. Appl., 78 (1980), 405-428.
  • [5] D. S. Lubinsky, On convergence of rational and best rational approximations, Technion Mathematics Preprint MT-508(1981).
  • [6] D. S. Lubinsky, Counterexamples in complex rational approximation, Technion Mathematics Preprint MT-517 (1981).
  • [7] D. S. Lubinsky and A. Sidi, Convergence of linear and nonlinear Pade approximants from series of orthogonalpolynomials, Technion Computer Science Preprint (1981).
  • [8] S. P. Suetin, On the convergence of rational approximations topolynomial expansions in domains of meromorphy of a given function, Math. USSR. Sb.,34 (1978), 367-381.
  • [9] H. Wallin, Potential theory and approximation of analytic functions by rational interpolation, Proceedings of the Colloquium on Complex Analysis at Joensuu. Lecture Notes in Mathematics, 747(1979), 434-450.
  • [10] H. Wallin, The convergence of Pade approximants and the size of the power series coefficients, Applicable Analysis, 4 (1974), 235-251.
  • [II] J. Walsh, The location of critical points of analytic and harmonic functions, Amer. Math. Soc, 34, New York, 1950.